# SDR ASAA2022041638039

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737
- Aircraft serial: 35682
- Aircraft time: 53,214 hours, 15,743 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: 3012803
- Part serial: 2997
- Condition: Failed
- Location: Radar Bay
- Part time: 38,912 hours, 11,882 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL QUANTITY INDICATOR BLANK, TOTAL FUEL QUANTITY SHOWS NO INDICATION. GROUNDED - YES. FQIS BITE INFLT FAULT SHOWS FAULTS 28-41309 PROCESSOR FAILED AND 28-41315 ARINC OUTPUT BUS FAILED. REF B737-800 AMM 28-41-81, REMOVED/REPLACED FQIS PROCESSOR UNIT, OPS NML.
